# SDR UHLA2012112600371

- Difficulty date: November 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 21,740 hours, 13,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Defective
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH FL320 AN UNUSUAL AIRCRAFT BUFFETING WAS NOTICEABLE.  AFTER LEVEL OFF, THE BUFFET WAS STILL PRESENT AND SLOWING IN AIRSPEED MADE BUFFETING MORE AGGRESSIVE.  NO ABNORMAL INDICATIONS WERE NOTED.  DIVERTED TO CMH, DECLARED EMERGENCY.  REMOVED AND REPLACED FWD WTB FAIRING, DUCTS, BOOTS, AND CONNECTING RODS TO PACKS.
